# SDR CALA0400150

- Difficulty date: February 22, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 17,627 hours, 6,220 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 18130006
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT UPPER AFT EDGE OF HORIZONTAL STABILIZER BOX LUG GOUGED.  THE GOUGE WAS REPAIRED IAW ECRA 5510-01721.
